# SDR UPS98826167

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND EMERGENCY LIGHT SWITCH IN THE ARMED POSITION WITH NO POWER ON A/C.  BATT PACK DEPELETED.  REMOVED AND REPLACED EMERGENCY BATT PACK PER MM33-50-01 PG 204, OPS CHECK GOOD.
